Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

On Geometrical Properties of Some Banach Spaces

PP: 295-300
Author(s)
Necip ŞİMŞEK, Ekrem SAVAŞ, Vatan KARAKAYA,
Abstract
In this work, we prove that modular spaces Vρ(λ; p) defined in [26] have the k-nearly uniform convexity(k−NUC property) when they are endowed with the Luxemburg norm. We also prove that these spaces have the uniform Opial property with the Luxemburg norm. The above investigated geometric properties will enable us to obtain some fixed point results in modular spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved